# SDR AWXA200500654

- Difficulty date: April 13, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 71,527 hours, 28,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141N516078
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 CHECK, EXFOLIATION CORROSION WAS FOUND INBOARD OF R1 DOOR THRESHOLD ON SUPPORT CHANNEL BETWEEN BS 324 AND BS 345.  MAINTENANCE REMOVED CORRODED R1 DOOR THRESHOLD SUPPORT CHANNEL FROM BS 324 TO BS 345; FABRICATED A NEW REPLACEMENT SUPPORT CHANNEL; AND INSTALLED REPAIR PART IAW BOEING 757 SRM 51-40-02.
